# SDR SWAA085558

- Difficulty date: October 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 3,748 hours, 2,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56014
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED SIGN PER MM.
